On some three color Ramsey numbers for paths and cycles

Tomasz Dzido , Robert Fidytek

Abstract

n/a
Author Tomasz Dzido (FMPI / II)
Tomasz Dzido,,
- Institute of Informatics
, Robert Fidytek (FMPI / II)
Robert Fidytek,,
- Institute of Informatics
Journal seriesDiscrete Mathematics, ISSN 0012-365X, (A 25 pkt)
Issue year2009
Vol309
No15
Pages4955-4958
Keywords in Englishedge coloring, Ramsey numbers
DOIDOI:10.1016/j.disc.2008.04.053
URL http://dx.doi.org/10.1016/j.disc.2008.04.053
Languageen angielski
Score (nominal)20
Publication indicators WoS Impact Factor: 2009 = 0.548 (2) - 2009=0.68 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back